Stevens-Johnson syndrome and toxic epidermal necrolysis (SJSTEN) related to insecticide: Second case in the literature and potential implications - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Revue de Stomatologie, de Chirurgie Maxillo-faciale et de Chirurgie Orale Année : 2016

Stevens-Johnson syndrome and toxic epidermal necrolysis (SJSTEN) related to insecticide: Second case in the literature and potential implications

Le syndrome de Stevens-Johnson–toxic epidermal necrolysis (SJSTEN) lié à un insecticide : second cas dans la littérature et implications potentielles

(1) , (1) , (2, 3)
1
2
3

Résumé

Introduction Stevens-Johnson syndrome and toxic epidermal necrolysis (SJSTEN) is a rare acute drug reaction characterized by the brutal destruction of the superficial layer of the skin and mucosa. SJSTEN is favoured by some drugs (90 % of cases) and genetic factors. It occurs at any age in both sexes. The pathophysiology is not completely understood. To our knowledge, only one case linked to an insecticide has been described. We present the second case involving a combination of lambdacyhalothrin and thiamethoxam. Observation A 34-year-old farmer was admitted in emergency for a severe allergic reaction occurring few days after the use of an insecticide to treat his field with no particular precaution. The disease progression was swift: deterioration of general condition, generalized itching, blisters, bubbles, hyperthermia, tachycardia, significant oral pain and oral lesions and dysphagia. Hands, feet were concerned and external genitalia was responsible for burning urination. Oral lesions have rapidly evolved from edema to infected lesions. The diagnosis of SJSTEN was confirmed by histopathology. After complete assessment and adequate treatment, the patient was discharged after 17 days of hospitalization. The etiological research concluded to a probable poisoning by lambdacyhalothrin and thiamethoxam. Discussion This is the second published case of a SJSTEN linked to an insecticide combining lambdacyhalothrin and thiamethoxam. Manufacturers, users, regulators and physicians should take these data into account.
Introduction Le syndrome de Stevens-Johnson–syndrome de Lyell (toxic epidermal necrolysis) – SJSTEN – sont une toxidermie aiguë rare caractérisée par la destruction brutale de la couche superficielle cutanée et des muqueuses. Le SJSTEN est favorisé par certains médicaments (90 % des cas) et des facteurs génétiques. Il survient à n’importe quel âge dans les 2 sexes. La physiopathologie n’est pas complètement élucidée. À notre connaissance un seul cas dû à un insecticide a été décrit. Nous présentons le second cas de syndrome de Stevens-Johnson lié un insecticide composé d’un mélange de lambdacyhalothrine et de thiaméthoxam. Observation Un agriculteur de 34 ans a été hospitalisé en urgence pour une réaction allergique d’ampleur quelques jours après avoir utilisé un insecticide pour traiter son domaine sans précautions particulières. L’évolution, rapide, a été marquée par : altération de l’état général, prurit généralisé, vésicules, bulles, phlyctènes, hyperthermie, tachycardie, dysphagie et douleurs et lésions buccales importantes. Les mains, les pieds et les organes génitaux externes étaient atteints avec des brûlures mictionnelles. Les lésions orales ont évolué rapidement en passant de l’œdème à des lésions surinfectées. Le diagnostic de SJSTEN a été confirmé par l’anatomopathologie. Après un bilan d’extension associé à un traitement adéquat le patient est sorti après 17 jours d’hospitalisation. La recherche étiologique a conclu à une probable intoxication par lambdacyhalothrine et thiaméthoxam. Discussion Il s’agit du second cas publié de SJSTEN lié à un insecticide associant lambdacyhalothrine et thiaméthoxam. Ces données doivent être prises en compte par les fabricants, les utilisateurs et les organismes de contrôle.
Fichier non déposé

Dates et versions

hal-01440884 , version 1 (19-01-2017)

Identifiants

Citer

Malika Moullan, V Ahossi, Narcisse Zwetyenga. Le syndrome de Stevens-Johnson–toxic epidermal necrolysis (SJSTEN) lié à un insecticide : second cas dans la littérature et implications potentielles. Revue de Stomatologie, de Chirurgie Maxillo-faciale et de Chirurgie Orale, 2016, 117 (3), pp.176-82. ⟨10.1016/j.revsto.2016.04.003⟩. ⟨hal-01440884⟩
108 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More